# SDR RRXA991376

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- Engine: `
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, VERTICAL STABILIZER, RT SIDE ATTACH ANGLE BRACKET STRIP AT STA 1542, LONGERON 2 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW ANGLE SECTION AND SPLICE IAW DC8 SRM 53-2-5, FIG 16A.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
